# SDR SABA011074

- Difficulty date: December 17, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N962AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 962
- Aircraft time: 14,849 hours, 21,426 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 1379510C1
- Part serial: NA
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

Flight 5165 from CLT to HTS, During climb-out pilots DV window seal came off. Aircraft returned to Charlotte with no other problem. No emergency was declared. Maintenance removed and replaced the seal. System checked good and aircraft was returned to service.
